Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dizziness and feeling pins and needles in the hand. Taking aldvert and betahistamine. No relief

I have been experiencing dizzy spells and pins and needles in my right arm/hand. If I sit/lie still then all is ok. But whenever I move i get dizzy - no feelings of nausea now but did have previously. Gp has treated with Aldvert, Betahistamine and now Cyclizine - not much benefit with any of these medications and it's over a month now since this started.
Thanks
Veronica
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
dizziness with pin & tingling sensation gives some clue of neuritis / neuropathy.r u diabetic?plz check ur blood sugar level & if possible do CT brain to rule out any intracranial lesions.sometimes vestibular disfunction can also leads to such diziness.start vestibular exercises.U can start with some medicines like amytryptiline 10 mg at bed time for 10 days n continue cinarizzine.check ur hb level also.sometimes low hb can also leads to such diziness.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor